Research Repository

Browse by Author: Pecaric, Josip

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 4.

Brnetic, Ilko, Dragomir, Sever S, Hoxha, R and Pecaric, Josip (2008) Reverses of the CBS Integral Inequality in Hilbert Spaces and Related Results. The Australian Journal of Mathematical Analysis and Applications, 5 (2). pp. 1-10. ISSN 1449-5910

Dragomir, Sever S, Pecaric, Josip and Tepes, B (2007) Note on Integral Version of the Gruss Inequality for Complex Functions. In: Inequality Theory and Applications. Cho, Yeol Je, Kim, Jong Kyu and Dragomir, Sever S, eds. Nova Science Publishers, pp. 91-96.

Dragomir, Sever S, Pecaric, Josip and Tepes, B (2004) Pre-Gruss Type Inequalitites in Inner Product Spaces. Nonlinear Functional Analysis and Applications, 9 (4). pp. 627-639. ISSN 1229-1595

Leping, He, Pecaric, Josip and Yuanhong, Yu (2004) On a Further Improvement of the Extended Hardy-Hilbert's Inequality. Research report collection, 7 (1).